# SDR CALA2022022100471

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 65,644 hours, 22,542 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: 193cr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FOUND PANEL 193CR PARTIALLY MISSING AND DAMAGED ON WALK AROUND UPDATED WITH PICTURES PANEL REMOVED WITH PIC INSTALLED PANEL 193CR. REF AMM 53-51-21-400-802.
